Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have pimples causing swelling in face, taking Omnocortil, causing marks on hip and shoulder. Treatment?

Hello sir gud mrg.. Sir I m takin omnocortil 10mg tablet for the past 6 months for ma pimples problem,after taking tis tablet it s controlled if I stop the tablet na again pimples ll come n two days..after taking tat tablet ma vision s blurred nw and sum marks are came n ma body near hip n shoulder anol..pimple is not lik ordinary sir it comes lik swells n ma face ie,katti lik it s coming.wat shud I do nw to reduce ma pimple and dandruff doctor.?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
omnacortil is steroid medicine ,you can not take it without dr's advise .
it give you temporary relief from pimple .
marks are stretch mark due to steroid and also cause vision problem
you need to do blood test to find out other abnormality
better to consult dermatologist and take treatment in plan session .
i hope i answered your question
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor